Mood Swings

Maybe its the med switch or maybe its because my hormones are whacked.

But I’m feeling really emotional and unpredictable. Snappy for no particular reason, anti-social (beyond normal bounds), weepy, anxious, unwilling to have physical contact… generally a bit shit.

So..am I blaming the meds? Well maybe, Its now a week since I stopped taking the Prozac so it should be out of my system & I haven’t upped my dose of the mirtazapine (which tbh I think is crapping out on me) and the sleep is screwed.
On the other hand..I don’t know where I am in my menstrual cycle. Is this PMT or is this my body complaining about the fact that because of my meds I don’t have regular periods? Urgh

Advertisements

Any Thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s